EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 84(98), pp. 109–121 (2008)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Antoine Delcroix

Laboratoire Analyse, Optimisation, Controle; Faculté des sciences – Université des Antilles et de la Guyane, Pointe a Pitre Guadeloupe (France)

Abstract: A new approach to the algebra $\Cal G_\tau$ of temperate nonlinear generalized functions is proposed, in which $\Cal G_\tau$ is based on the space $\Cal O_M$ endowed with is natural topology in contrary to previous constructions. Thus, this construction fits perfectly in the general scheme of construction of Colombeau type algebras and reveals better properties of $\Cal G_\tau$. This is illustrated by the natural introduction of a regularity theory in $\Cal G_\tau$, of the Fourier transform, with the definition of $\Cal G_{\Cal O'_C}$, the space of rapidly generalized distributions which is the Fourier image of $\Cal G_\tau$.

Classification (MSC2000): 46F30; 46F05, 46E10, 42A38

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 9 Dec 2008. This page was last modified: 12 Dec 2008.

© 2008 Mathematical Institute of the Serbian Academy of Science and Arts
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition